# SDR SIMA2019062417010

- Difficulty date: June 17, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 37,842 hours, 33,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14527386003
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PACK VALVE SUPPORT BRACKET ANGLE IS CRACKED.  REMOVED AND REPLACED LH PACK VALVE SUPPORT BRACKET ANGLE IAW SRM 51-40-02.
